# SDR 01FDEA00787

- Difficulty date: September 3, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 35,242 hours, 12,102 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Cracked
- Location: Lower Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 100 CRACK ON RH PYLON LWR SPAR BETWEEN RIB 9 & 10.  **  S/D  **  COMING
